MAUDE Adverse Event Report: ST. JUDE MEDICAL ENGAGE TR INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL ENGAGE TR INTRODUCER; INTRODUCER, CATHETER
Model Number C408536
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the percutaneous coronary intervention procedure, the balloon was inserted into the patient and filled when a blood leak was noted.The device was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Device received for evaluation.This follow up report is needed to address updated analysis.
 
Additional Manufacturer Narrative
One 6f engage introducer sheath was received for evaluation.The dilator was also returned.Functional testing confirmed a fluid leak in the hemostasis valve.Further investigation revealed the hemostasis seal had been rotated on its side; the displace seal is consistent with the leak.No visual anomalies or functional anomalies were noted regarding the seal slits.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the rotated seal remains unknown.The ifu states: do not remove dilator or catheter rapidly.Damage to the valve may occur, potentially compromising hemostasis.

Brand Name
ENGAGE TR INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17950138
Report Number3005334138-2023-00475
Device Sequence Number7623504
Product Code DYB
UDI-Device Identifier05414734030403
UDI-Public05414734030403
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093130
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberC408536
Device Lot Number8864997
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer11/08/2023
01/19/2024
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date11/14/2023
01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown